Has anyone dealt with this issue doctor increased my once a week Methotraxate...

%d comments
  • I started with injections to avoid stomach issues. I went off for a while and went with pills when I re-started, ugh what a mistake! My stomach was a mess, even with 4 folic acid pills a day! Am now back ont he injections...

  • I still have nausea all week from 5 pills, cant even imagine 8....

  • Injections can be tough but really the pills are tougher for some people, consider the injections.

  • I also cannot take the pills. Aweful vomiting. I have been taking the injections every Sunday night for a year with only one minor stomach upset. (And that could have been a virus). Good luck

  • I have dealt with nausea off and on throughout the days on previous dosages of Metho. but nothing like this week. Thanks for the input...I am to call MD back if symptoms not better so if this continues I will have to ask to switch to injections. I have IBS anyways so I am sure that issue doesn't help.

  • Try to avoid the "pen" injectors. They hurt like h$"@. I use my husbands tiny diabetes needles and inject in my stomach. No problems at all.

  • I also recommend the injections. They made a world of difference. I take 2 Leucovorin tablets 24 hours after my injection so no need for daily folic acid pills! I don't know why more rheumies don't prescribe Leucovorin!

  • I take methotrexate pills and split the dose morning and night. I don't get the stomach issues as much by taking fewer pills per dose. Hope this helps.

  • Ƹ̵̡Ӝ̵̨̄Ʒ hugs

  • I may try what you suggested Donna Rudy Ricklin. A friend of mine who has Lupus used to be on the oral route of Metho. and she split her 9 pills into 2 days. I may try the 2 day option.